Show simple item record

AuthorAbbas, Mujahid
AuthorVetro, Pasquale
AuthorKhan, Safeer Hussain
Available date2015-12-08T11:08:19Z
Publication Date2010
Publication NameCarpathian Journal of Mathematics
CitationAbbas, M., Vetro, P., Khan, S.H. On fixed points of Berinde's contractive mappings in cone metric spaces. (2010) Carpathian Journal of Mathematics, 26 (2), pp. 121-133.
AbstractIn this paper we establish some common fixed point theorems for two self-mappings satisfying a generalized contractive condition. This result generalizes well known comparable results in the literature. As an application, a necessary and sufficient condition for a fixed point to be a periodic point for the mapping involved therein, without appealing to continuity, in a cone metric space is established.
PublisherNorth University of Baia Mare
SubjectCoincidence point
SubjectCommon fixed point
SubjectCone metric space
SubjectContractive type mapping
SubjectPoint of coincidence
TitleOn fixed points of Berinde's contractive mappings in cone metric spaces
Issue Number2
Volume Number26

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record